# SDR DALA2021040702058

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,556 hours, 28,222 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unknown
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 3L DOOR (LOC 609) HANDLE WILL NOT FULLY GO DOWN, AND HAS SOME GIVE. CORRECTVE ACTION: 3L DOOR OPERATE NML PER B757 AMM 52-11. (7602606)
